Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Monotonicity in terms of order of the zeros of the derivatives of Bessel functions


Author: Lee Lorch
Journal: Proc. Amer. Math. Soc. 108 (1990), 387-389
MSC: Primary 33A40
DOI: https://doi.org/10.1090/S0002-9939-1990-0993757-6
MathSciNet review: 993757
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An elementary Sturm technique is shown to provide an alternative and simpler proof of the result that the known monotonicity of the zeros of fixed rank of the Bessel function of the first kind implies monotonicity for the zeros of its derivative for orders between -1 and 0. The reasoning applies to other Bessel functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A40

Retrieve articles in all journals with MSC: 33A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0993757-6
Article copyright: © Copyright 1990 American Mathematical Society